Your browser doesn't support javascript.
loading
Show: 20 | 50 | 100
Results 1 - 2 de 2
Filter
Add filters








Year range
1.
Article in Japanese | WPRIM | ID: wpr-377523

ABSTRACT

Total anomalous pulmonary venous connection (TAPVC) is rarely associated with remarkably small left heart structures. In these types of cases, the hemodynamics resembles that of hypoplastic left heart syndrome, and the treatment strategy is controversial. We present the case of a 1-day-old girl with infracardiac TAPVC, small left heart structures (hypoplastic left heart complex), bilateral superior <i>vena cava</i>, and aberrant origin of the right subclavian artery. We performed a semi-emergent first-stage open palliation for repair of TAPVC, because of pulmonary venous obstruction. We concomitantly performed atrial septal defect (ASD) enlargement and bilateral pulmonary artery banding (BPAB). The postoperative course was uneventful and the left heart structures did not grow, so we performed the Norwood procedure and placed a right ventricle-pulmonary artery shunt with a 5.0 mm artificial graft. Subsequently, the left heart structures were not suitable for biventricular repair, so we chose univentricular repair. The patient underwent a bilateral bidirectional Glenn operation and Fontan completion at 6 and 23 months of age, respectively. TAPVC repair, BPAB, and ASD enlargement are reasonable surgical options for a patient with borderline small left heart structures and TAPVC, as they enable us to wait for growth in the left heart structures and to determine whether univentricular or biventricular repair is suitable.

2.
Article in Japanese | WPRIM | ID: wpr-361966

ABSTRACT

A 61-year-old man with consciousness disorder was transferred to our hospital. Computed tomography found acute type A aortic dissection and cardiac tamponade, and an emergency operation was performed. Operation findings indicated dissection above the commissure between the left coronary cusp and the right coronary cusp, to the ostium of the right coronary. An ascending aorta replacement and coronary aorta bypass grafting were performed. The postoperative course was good, but he did not regain clear consciousness. Results of magnetic resonance imaging showed multiple cerebral infarctions. At the same time, the platelet count had decreased and we suspected heparin-induced thrombocytopenia (HIT). Following detection of an heparin-dependent antibody, administration of an heparin was discontinued. However, the platelet count still tended to decrease. Therefore, we started continuous administration of argatroban, which resulted in the gradual increase in platelet count to within normal limits on postoperative day 26. The results indicate that in patients continuously and repeatedly treated with heparin, there is a possibility of the development of HIT and thrombosis with HIT.

SELECTION OF CITATIONS
SEARCH DETAIL